# SDR CA131121002

- Difficulty date: November 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O320D1A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016R
- Condition: Inoperative
- Location: Engine
- Part time: 1,207 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FAILED TO START THE AIRCRAFT DURING AN ATTEMPTED START.  BENDIX DID ENGAGE THE RING GEAR BUT WOULD NOT TURN THE ENGINE.  THE STARTER WAS REPLACED WITH A O/H UNIT AND ENGINE STARTED NORMAL. THE STARTER WAS PURCHASED AS AN O/H UNIT.  THE MALFUNCTIONED STARTER IS BEING RETURNED FOR WARRANTY.
